Abstract and Applied Analysis
Volume 7 (2002), Issue 2, Pages 103-112

On Neumann hemivariational inequalities

Halidias Nikolaos

Department of Statistics and Actuarial Science, University of the Aegean, Karlovassi, Samos 83200, Greece

Received 24 October 2001

Copyright © 2002 Halidias Nikolaos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We derive a nontrivial solution for a Neumann noncoercive hemivariational inequality using the critical point theory for locally Lipschitz functionals. We use the Mountain-Pass theorem due to Chang (1981).